# SDR RAIA951219

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 598 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL/ORF - CARGO DOOR WARNING ILLUMINATED ON TAKEOFF.  MAINTENANCE ADJUSTED MICROSWITCH SYSTEM, CHECK GOOD.  (X)
